# SDR 98FDEA00524

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE LAND GEAR WOULD NOT RETRACT.  APPROPRIATE RED TABS FOLLOW WITH NEG RESULT.  FOUND THE LT MAIN LAND GEAR GROUND SAFETY SWITCH OVER CTR IN WRONG POSITION.  REPOSITIONED AND PERFORMED TRIPLE GEAR SWING PER FEDEX M/M 32-32-0, OPS CK GOOD.
